# SDR AALA20161212002

- Difficulty date: December 11, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 46,460 hours, 18,929 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 2822 · Fuel Boost Pump
- Part: Control Module
- Part number: 233A32025
- Part serial: D00713
- Condition: Inoperative
- Location: Boost Pump Switc
- Part time: 15,760 hours, 6,033 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE RIGHT CENTER FUEL PUMP DID NOT FULLY SUPPLY THE NR 2 ENGINE FUEL FLOW. RIGHT MAIN TANK  QUANTITY DECREASES WITH CENTER FUEL AND BOTH CENTER PUMPS ON.   EMERGENCY DECLARED. LANDING UNEVENTFUL. AIRCRAFT GROUNDED.   MAINTENANCE ACCOMPLISHED FIM 28-21-00, CHECKED PUMP OPERATIONS ON GROUND. CHECKED HISTORY. SYSTEM CHECKED NORMAL. MAINTENANCE FOUND THE LEFT CENTER BOOST PUMP SWITCH INOPERATIVE. REMOVED AND REPLACED THE FUEL CONTROL MODULE ASSEMBLY.
